# SDR CALA2024050201298

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 27,366 hours, 10,008 cycles
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 6355C000102
- Condition: Faulted
- Location: Stabilizer
- Part time: 2,045 hours, 818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP AND NOSE DOWN NO ELECTRIC STAB TRIM AFTER TAKEOFF.  SPEED TRIM FAIL ON OVERHEA D.  ILLUMINATED. DFCS BITE FAULT 22-11161 CHANNEL A & B. FIM  22-15- TASK 821 ADDITIONAL PIC UPLOADED DISREGARD LAST PIC, THIS IS THE ONE FOR CHANNEL B PERFORMED SYSTEM NORMAL AT THIS TIME. ALSO DFCS LIBRARY TEST STAB TRIM PERFOMED SYSTEM PASSED. PICS UPLOADED REMOVED STAB TRIM MOTOR IAW AMM 27-41-71-000-801. INSTALLED STABILIZER TRIM MOTOR IAW AMM 27-41-71-400-801 UP TO CONTINUED WITH STEP G(9) STAB TRIM MOTOR TEST IAW AMM AND INCLUDING STEPS G(8) , BONDING CHECK GOOD. COMPLETED STAB TRIM MOTOR TEST IAW AMM AMM TASK 22-11-00-201. TEST PASSED. 27-41-71-700-801.INCLUDING STABILIZER TRIM LIMIT SWITCHES TEST IAW AMM 27-41-00-700-805 AND STABILIZER TRIM MOTOR A/P TEST IAW AMM 22-11-81-710-801. OPS CHECK GOOD.
